# SDR SIMA200213804

- Difficulty date: May 11, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMV MAINTENANCE, FOUND CORROSION ON LEFT OMEGA BEAM, PREVIOUS REPAIR, AT FRAME 20.  REMOVED PREVIOUS REPAIR (CORROSION LIMITED TO PREVIOUS REPAIR).  FABRICATED A DOUBLER ANGLE AND SHIMS AND FILLERS.  REPAIR DONE IAW EMB145 (SRM 145/1142, CHAPTER 53, REV 17) 53-21-10, AND STANDARD SRM PRACTICES.  (M)
